Ian Mackie
Reader (Informatics)
E:
T: +44 (0)1273 873117


Selected publications

Article

Fernández, M, Mackie, I and Sinot, F-R (2005) Closed Reduction: explicit substitutions without alpha conversion. Mathematical Structures in Computer Science, 15 (2). pp. 343-381. ISSN 0960-1295

Fernández, Maribel, Mackie, Ian and Sinot, François-Régis (2005) Lambda-Calculus with Director Strings. Journal of Applicable Algebra in Engineering, Communication and Computing, 15 (6). pp. 393-437. ISSN 0938-1279

Fernández, Maribel and Mackie, Ian (2003) Operational Equivalence for Interaction Nets. Theoretical Computer Science, 297 (1-3). pp. 157-181. ISSN 0304-3975

Mackie, Ian and Pinto, Jorge Sousa (2002) Encoding Linear Logic with Interaction Combinators. Information and Computation, 176 (2). pp. 153-186. ISSN 0960-1295

Book Section

Mackie, Ian (2011) An interaction net implementation of closed reduction. In: Scholz, Sven-Bodo and Chitil, Olaf (eds.) Implementation and application of functional languages. Lecture notes in computer science (5836). Springer, pp. 43-59. ISBN 9783642244513

Conference Proceedings

Mackie, Ian (2017) A geometry of interaction machine for Gödel's System T. Published in: Kennedy, Juliette and de Queiroz, Ruy J G B, (eds.) Proceedings of the 24th International Workshop on Logic, Language, Information, and Computation; London, UK; 18-21 July 2017. 10388 229-241. Springer Verlag ISSN 9783662553855 ISBN 0302-9743